# SDR ASAA2014030307062

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,615 hours, 7,059 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXIOUT.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED.  ALL FIXED.
